Alert archive / North Carolina / Tornado Warnings in 2022
Tornado Warning 22, NWS Raleigh, NC
NWS Raleigh, NC issued this tornado warning at May 27, 2022, 5:22 PM EDT for Wake County, North Carolina. It was in force for 23 min. 2 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- May 27, 2022, 5:22 PM EDT (21:22 UTC)
- Expired
- May 27, 2022, 5:45 PM EDT
- In force
- 23 min
- Issued by
- NWS Raleigh, NC
- Area
- Storm-based polygon
- Tornado
- Radar indicated
- Hail
- 0.75 in
County Wake County, NC
The radar
The Raleigh/Durham radar (KRAX), 17 km from the middle of the area, began a volume at 21:24 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| May 27, 5:34 PM EDT | TSTM WND DMG | 4 N Garner, NC | TREE DOWN ON HOME ON AARON DRIVE. TIME ESTIMATED BY RADAR. |
| May 27, 5:38 PM EDT | TSTM WND DMG | 4 Ne Garner, NC | POWER OUTAGE CAUSED BY FALLEN TREES DAMAGING EQUIPMENT. TIME ESTIMATED BY RADAR. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Greensboro/Hi Pt, NC (KGSO), launched 12:00Z, 9.4 hours before the alert went out and 118 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 3 J/kg
- Mixed-layer CIN
- -2 J/kg
- Mixed-layer LCL
- 617 m above ground
- 0-6 km bulk shear
- 41 kt
- 0-1 km storm-relative helicity
- -78 m²/s²
- 0-3 km storm-relative helicity
- -4 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
823
WFUS52 KRAH 272122
TORRAH
NCC183-272145-
/O.NEW.KRAH.TO.W.0022.220527T2122Z-220527T2145Z/
BULLETIN - EAS ACTIVATION REQUESTED
Tornado Warning
National Weather Service Raleigh NC
522 PM EDT Fri May 27 2022
The National Weather Service in Raleigh has issued a
* Tornado Warning for...
Central Wake County in central North Carolina...
* Until 545 PM EDT.
* At 522 PM EDT, a severe thunderstorm capable of producing a tornado
was located near Garner, or 7 miles southeast of Cary, moving
northeast at 20 mph.
HAZARD...Tornado.
SOURCE...Radar indicated rotation.
IMPACT...Flying debris will be dangerous to those caught without
shelter. Mobile homes will be damaged or destroyed.
Damage to roofs, windows, and vehicles will occur. Tree
damage is likely.
* This dangerous storm will be near...
Garner around 530 PM EDT.
Other locations impacted by this tornadic thunderstorm include Lake
Wheeler and Lake Benson.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.
&&
LAT...LON 3565 7872 3572 7879 3586 7860 3574 7848
TIME...MOT...LOC 2122Z 235DEG 19KT 3571 7869
TORNADO...RADAR INDICATED
MAX HAIL SIZE...<.75 IN
$$
AS1 follow-up statement
439
WWUS52 KRAH 272130
SVSRAH
Severe Weather Statement
National Weather Service Raleigh NC
530 PM EDT Fri May 27 2022
NCC183-272145-
/O.CON.KRAH.TO.W.0022.000000T0000Z-220527T2145Z/
Wake NC-
530 PM EDT Fri May 27 2022
...A TORNADO WARNING REMAINS IN EFFECT UNTIL 545 PM EDT FOR CENTRAL
WAKE COUNTY...
At 529 PM EDT, a severe thunderstorm capable of producing a tornado
was located over Garner, or near Raleigh, moving northeast at 20 mph.
HAZARD...Tornado.
SOURCE...Radar indicated rotation.
IMPACT...Flying debris will be dangerous to those caught without
shelter. Mobile homes will be damaged or destroyed. Damage
to roofs, windows, and vehicles will occur. Tree damage is
likely.
This tornadic thunderstorm will remain over mainly rural areas of
central Wake County, including the following locations... Lake
Wheeler.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.
&&
LAT...LON 3568 7864 3569 7870 3575 7872 3586 7860
3574 7848
TIME...MOT...LOC 2129Z 235DEG 19KT 3573 7865
TORNADO...RADAR INDICATED
MAX HAIL SIZE...<.75 IN
$$
ASWhat forecasters said that day
The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Raleigh, NC wrote its last area forecast discussion before this tornado warning went out at May 27, 4:30 PM EDT, 52 minutes earlier.
Area forecast discussion, May 27, 4:30 PM EDT, 52 minutes before
AREA FORECAST DISCUSSION National Weather Service Raleigh NC 430 PM EDT Fri May 27 2022 .SYNOPSIS... A pre-frontal trough will then become quasi-stationary over the Piedmont this afternoon, followed by the passage of a cold front across the region tonight. High pressure, and associated much drier and warm conditions, will build across the region this weekend. && .NEAR TERM /THROUGH TONIGHT/... As of 400 PM Friday... An intense closed mid/upper low currently centered over eastern IN/western OH will continue to slowly move east, reaching western PA by early tomorrow morning. At the surface, low pressure is centered over SE Michigan, with a cold front draped to its south across far western VA/NC and a warm front over PA. There is a prefrontal trough evident over western NC, with a weak low-level convergence axis over the western Piedmont. It is this convergence axis that is serving as the focus for a new line of convection from about TTA southwest to SOP and RCZ. Short-term high-res models show this convection continuing and moving ENE over the next few hours. This lines up with current thinking based on the axis of 1000-1500 J/kg of MLCAPE along the US-1 corridor evident on SPC mesoanalysis, which will continue to push east into the Coastal Plain as the widespread low clouds there continue to push east. Dew points here are also in the upper-60s to lower-70s, with PW values of 1.5-1.8", so moisture is certainly in place. Low-level flow is parallel to the boundary that the showers and storms are firing along, which means training cells and thus isolated flash flooding are possible. Regarding the severe threat, with moderate mid-level flow resulting in increasing 0-6 km shear to 40-60 kts as the mid/upper low pushes east, some organized cells and bowing segments are possible, with damaging winds being the main threat. However, low and mid level lapse rates are relatively unimpressive, so hail is not as much of a threat. Low-level flow is currently weaker than this morning, but models show it strengthening a bit in the east over the next few hours, where 0-1 km shear of 20+ kts and 0-1 km helicity of 150+ m2/s2 will be possible. LCL heights will also only be around 750 m. Thus an isolated tornado still can't be ruled out, with the best chance over the Coastal Plain. This convection should exit the area after about 00z. Farther west over the western Piedmont, breaks in the clouds have helped mix down drier air. This is resulting in a sharp moisture/instability gradient there, where dew points are only in the upper-50s to mid-60s and PW values are 1.2-1.5". Thus expecting mainly dry conditions across the western Piedmont through the rest of the afternoon, with all the action to the east. The actual cold front will approach the far NW Piedmont around 00z, slowly pushing across central NC into the early overnight hours. However, by this time PW values will be reduced, there will be a loss of daytime heating, and the boundary layer will be largely worked over by previous convection. Thus the front itself should be accompanied by just a band of showers with possibly isolated thunder, and no more severe weather is expected. The best chance for showers is across the north where the best mid-level height falls will be. Winds will quickly shift to the W/NW behind the front. Lows tonight will be in the upper-50s NW to upper-60s SE. && .SHORT TERM /SATURDAY AND SATURDAY NIGHT/... As of 415 PM Friday... The mid/upper trough will move east across central NC on Saturday, with surface high pressure building in from the west. The cold front should sit just east of central NC, with dry W/NW flow across the region behind it. CAMS are fairly unimpressed with any convective development along the front as the upper forcing will be gone by then with the trough moving offshore. And even if anything does develop, it should be east of the area. Thus skies will be partly to mostly sunny and no precipitation is expected. Temperatures will be near normal with highs generally in the 80s and lows in the upper- 50s to lower-60s. && .LONG TERM /SUNDAY THROUGH FRIDAY/... As of 230 PM Friday... Models and their ensembles have been fairly consistent with subtropical ridging building across the OH Valley and Mid-Atlantic region early next week. Subsidence from the high and surface high pressure building in across the Mid-Atlantic and offshore will keep our weather mostly dry through the middle of next week. Areas along the southern Coastal Plain and Sandhills may see isolated afternoon showers and thunderstorms as a sea breeze develops, but any convection should diminish shortly after sunset. The ridge will break down the middle to end of next week as an upper- trough slides east from the Rockies on Wednesday to the OH Valley on Thursday and across the Mid-Atlantic on Friday. The surface high will break down by the middle of next week as a cold front approaches the region from the northwest. Chances of showers and thunderstorms increase across the region late Thursday into Friday, however the front may stall near the mountains and could get delayed closer to Friday. This will be our next best chance of precipitation in the long term. Highs will increase from around 5 degrees above seasonal normals for central NC on Sunday to around 10 degrees above seasonal normals by Wednesday, with lows fairly mild in the 60s. && .AVIATION /18Z FRIDAY THROUGH WEDNESDAY/... As of 200 PM Friday... 24-hour TAF period: Ceilings have mixed out to VFR across the western Piedmont and Coastal Plain, with MVFR ceilings continuing in between (including at FAY and RDU). These MVFR ceilings should continue to mix out to VFR over the next couple of hours. However, another band of showers and storms is expected to develop roughly along the US-1 corridor over the next hour or two and move to the east/northeast. These storms could be strong to severe and be accompanied by brief gusty winds, heavy rain, and IFR conditions. This threat includes RDU and FAY in the late afternoon and RWI in the early evening, which is reflected in TEMPO groups at those sites. The actual cold front will move across central NC in the evening and overnight hours, between roughly 00z and 09z, and may be accompanied by a band of showers with brief gusty winds. The best chance of this is over the northern TAF sites (INT, GSO, RDU, and RWI). However, the severe storm potential will be over by this time. Behind the cold front, winds will shift from the S/SW to the W/NW and skies will mostly clear, with only a few high clouds remaining. Looking beyond 18Z Saturday: Warm and dry high pressure, and associated VFR conditions, will extend across the region this weekend through early next week. && .RAH WATCHES/WARNINGS/ADVISORIES... None. && SYNOPSIS...MWS/JJT NEAR TERM...Danco SHORT TERM...Danco LONG TERM...JJT AVIATION...Danco/MWS
Hazardous weather outlook, May 27, 2:05 PM EDT, 3 hours 17 minutes before
Hazardous Weather Outlook National Weather Service Raleigh NC 205 PM EDT Fri May 27 2022 NCZ007>011-023>028-040>043-074>078-083>086-088-089-281815- Person-Granville-Vance-Warren-Halifax-Alamance-Orange-Durham- Franklin-Nash-Edgecombe-Chatham-Wake-Johnston-Wilson-Montgomery- Moore-Lee-Harnett-Wayne-Anson-Richmond-Scotland-Hoke-Cumberland- Sampson- 205 PM EDT Fri May 27 2022 This Hazardous Weather Outlook is for central North Carolina. .DAY ONE...This afternoon and tonight. A band of thunderstorms this afternoon and evening will be capable of producing isolated tornadoes, damaging wind gusts, and hail. Heavy rain and flash flooding may also result. .DAYS TWO THROUGH SEVEN...Saturday through Thursday. Hazardous weather is not expected at this time. .SPOTTER INFORMATION STATEMENT... Spotter activation will likely be needed. NCZ021-022-038-039-073-281815- Forsyth-Guilford-Davidson-Randolph-Stanly- 205 PM EDT Fri May 27 2022 This Hazardous Weather Outlook is for central North Carolina. .DAY ONE...This afternoon and tonight. The probability for widespread hazardous weather is low, although a strong thunderstorm may move across the area through tonight. .DAYS TWO THROUGH SEVEN...Saturday through Thursday. No hazardous weather is expected at this time. .SPOTTER INFORMATION STATEMENT... Spotter activation may be needed. JJT
In the hours before
Local storm report, May 27, 4:28 PM EDT, 54 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE RALEIGH NC
428 PM EDT FRI MAY 27 2022
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0647 AM TSTM WND DMG DENTON 35.63N 80.12W
05/27/2022 DAVIDSON NC PUBLIC
TREE REPORTED DOWN IN DENTON.
&&
NTLLocal storm report, May 27, 4:46 PM EDT, 36 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE RALEIGH NC
446 PM EDT FRI MAY 27 2022
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1020 AM TSTM WND DMG 2 NNE RDU INTERNATIONAL 35.90N 78.76W
05/27/2022 WAKE NC PUBLIC
LARGE TREE DOWN ON A VEHICLE NEAR RDU
INTERNATIONAL AIRPORT.
&&
NTLSpecial weather statement, May 27, 4:48 PM EDT, 34 minutes before
Special Weather Statement
National Weather Service Raleigh NC
448 PM EDT Fri May 27 2022
NCZ040-041-076-077-272145-
Lee NC-Chatham NC-Harnett NC-Wake NC-
448 PM EDT Fri May 27 2022
...An area strong thunderstorms will impact portions of western
Harnett, eastern Lee, southwestern Wake and southeastern Chatham
Counties through 545 PM EDT...
At 446 PM EDT, Doppler radar was tracking a strong thunderstorms
producing heavy rainfall 7 miles east of Sanford, moving northeast
at 25 mph. Training thunderstorms may produce localized flooding
from Lemon Springs and Pineview to southern Wake County.
HAZARD...Winds in excess of 30 mph. Heavy rainfall leading to
localized flooding.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects.
Locations impacted include...
Cary, Fuquay-Varina, Angier, Apex, Holly Springs, Broadway, Lemon
Springs, New Hill, Raven Rock State Park and Olivia.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
Torrential rainfall is also occurring with this storm and may lead to
localized flooding. Do not drive your vehicle through flooded
roadways.
&&
LAT...LON 3525 7918 3525 7919 3527 7922 3531 7919
3536 7925 3546 7910 3549 7912 3576 7893
3564 7860 3521 7911
TIME...MOT...LOC 2046Z 221DEG 22KT 3545 7906
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...30 MPH
ASSpecial weather statement, May 27, 4:55 PM EDT, 27 minutes before
Special Weather Statement
National Weather Service Raleigh NC
455 PM EDT Fri May 27 2022
NCZ075-084>086-272200-
Scotland NC-Richmond NC-Hoke NC-Moore NC-
455 PM EDT Fri May 27 2022
...An area of training showers and storms will impact portions of
south central Moore, central Scotland, southeastern Richmond and
central Hoke Counties through 600 PM EDT...
At 453 PM EDT, Doppler radar was tracking heavy and nearly
stationary showers and storms along a line extending from 6 miles
east of Hoffman to near Wallace. Movement was northeast at 25 mph.
Training storms may produce localized flooding.
HAZARD...Winds in excess of 30 mph. Localized flooding from training
showers and storms.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects.
Locations impacted include...
Southern Pines, Rockingham, Pinehurst, Hamlet, Aberdeen, Hoffman,
Pinebluff, Dobbins Heights, Gibson and Laurel Hill.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
Heavy rain can be expected due to the slow movement of these storms.
Prolonged heavy rain will result in ponding of water on roadways,
standing water in low lying areas, and minor flooding of creeks and
streams. Drivers are urged to slow down and use extra caution to
avoid hydroplaning.
&&
LAT...LON 3480 7968 3481 7986 3485 7983 3521 7941
3515 7911 3473 7958
TIME...MOT...LOC 2053Z 234DEG 23KT 3503 7943 3474 7981
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...30 MPH
ASSpecial weather statement, May 27, 5:04 PM EDT, 18 minutes before
Special Weather Statement
National Weather Service Raleigh NC
504 PM EDT Fri May 27 2022
NCZ041-272130-
Wake NC-
504 PM EDT Fri May 27 2022
...A strong thunderstorm will impact portions of southwestern Wake
County through 530 PM EDT...
At 504 PM EDT, Doppler radar was tracking a strong thunderstorm near
Cary, moving northeast at 20 mph.
HAZARD...Winds in excess of 40 mph.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects.
Locations impacted include...
Raleigh, Cary, Garner, Fuquay-Varina, Apex, Holly Springs, Lake
Wheeler, Lake Benson and William B Umstead State Park.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
Doppler radar has indicated weak rotation with this storm. If the
storm intensifies and rotation strengthens, a warning may need to be
issued.
&&
LAT...LON 3560 7881 3569 7890 3586 7872 3571 7855
TIME...MOT...LOC 2104Z 229DEG 18KT 3569 7878
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...40 MPH
ASLocal storm report, May 27, 5:15 PM EDT, 7 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE RALEIGH NC
515 PM EDT FRI MAY 27 2022
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0645 AM TSTM WND DMG 2 ESE KERNERSVILLE 36.11N 80.05W
05/27/2022 FORSYTH NC EMERGENCY MNGR
TREE DOWN ON GRAVES STREET. TIME ESTIMATED
BY RADAR.
&&The office that day
Everything else NWS Raleigh, NC issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 26, 9:15 PM EDT | Special Weather Statement | RAH | Forsyth | 60 min |
| May 27, 3:09 AM EDT | Severe Thunderstorm Warning | RAH | Forsyth | 36 min |
| May 27, 3:22 AM EDT | Tornado Warning | RAH | Forsyth | 23 min |
| May 27, 4:50 AM EDT | Special Weather Statement | RAH | Forsyth | 55 min |
| May 27, 6:21 AM EDT | Special Weather Statement | RAH | Forsyth | 24 min |
| May 27, 6:25 AM EDT | Special Weather Statement | RAH | Stanly | 65 min |
| May 27, 6:42 AM EDT | Severe Thunderstorm Warning | RAH | Davidson, Montgomery, Randolph, Stanly | 63 min |
| May 27, 6:43 AM EDT | Severe Thunderstorm Warning | RAH | Davidson, Forsyth, Guilford | 62 min |
| May 27, 7:02 AM EDT | Flash Flood Warning | RAH | Anson, Davidson, Forsyth, Guilford, Montgomery, Randolph and 1 more | 3 hr |
| May 27, 7:12 AM EDT | Special Weather Statement | RAH | Anson, Montgomery | 63 min |
| May 27, 7:34 AM EDT | Severe Thunderstorm Warning | RAH | Anson, Montgomery, Moore, Richmond | 56 min |
| May 27, 7:46 AM EDT | Severe Thunderstorm Warning | RAH | Alamance, Chatham, Guilford, Randolph | 59 min |
| May 27, 8:21 AM EDT | Severe Thunderstorm Warning | RAH | Alamance, Chatham, Durham, Orange, Person | 54 min |
| May 27, 8:29 AM EDT | Severe Thunderstorm Warning | RAH | Chatham, Durham, Harnett, Lee, Montgomery, Moore and 2 more | 61 min |
| May 27, 8:43 AM EDT | Tornado Warning | RAH | Person | 32 min |
| May 27, 8:48 AM EDT | Special Weather Statement | RAH | Hoke, Scotland | 42 min |
| May 27, 9:20 AM EDT | Severe Thunderstorm Warning | RAH | Chatham, Durham, Franklin, Granville, Harnett, Lee and 5 more | 55 min |
| May 27, 9:31 AM EDT | Areal Flood Advisory | RAH | Chatham, Durham, Orange | 119 min |
| May 27, 9:38 AM EDT | Special Weather Statement | RAH | Cumberland, Harnett, Hoke | 67 min |
| May 27, 9:54 AM EDT | Flash Flood Warning | RAH | Durham, Orange | 2 hr |
| May 27, 10:10 AM EDT | Severe Thunderstorm Warning | RAH | Chatham, Durham, Franklin, Granville, Harnett, Johnston and 3 more | 65 min |
| May 27, 10:44 AM EDT | Special Weather Statement | RAH | Halifax | 16 min |
| May 27, 10:56 AM EDT | Severe Thunderstorm Warning | RAH | Franklin, Halifax, Johnston, Nash, Vance, Wake and 1 more | 64 min |
| May 27, 10:59 AM EDT | Special Weather Statement | RAH | Edgecombe | 31 min |
| May 27, 11:41 AM EDT | Special Weather Statement | RAH | Halifax | 34 min |
| May 27, 12:09 PM EDT | Severe Thunderstorm Warning | RAH | Halifax | 11 min |
| May 27, 2:33 PM EDT | Special Weather Statement | RAH | Anson, Richmond | 27 min |
| May 27, 2:44 PM EDT | Special Weather Statement | RAH | Moore | 31 min |
| May 27, 3:15 PM EDT | Special Weather Statement | RAH | Lee | 30 min |
| May 27, 3:22 PM EDT | Special Weather Statement | RAH | Moore, Richmond | 23 min |
| May 27, 3:42 PM EDT | Special Weather Statement | RAH | Lee | 33 min |
| May 27, 3:58 PM EDT | Special Weather Statement | RAH | Harnett | 32 min |
| May 27, 4:11 PM EDT | Areal Flood Advisory | RAH | Lee, Moore | 2 hr |
| May 27, 4:16 PM EDT | Special Weather Statement | RAH | Lee | 29 min |
| May 27, 4:26 PM EDT | Special Weather Statement | RAH | Durham, Granville | 64 min |
| May 27, 4:32 PM EDT | Areal Flood Advisory | RAH | Durham, Orange | 106 min |
| May 27, 4:48 PM EDT | Special Weather Statement | RAH | Harnett | 57 min |
| May 27, 4:55 PM EDT | Special Weather Statement | RAH | Scotland | 65 min |
| May 27, 5:04 PM EDT | Special Weather Statement | RAH | Wake | 26 min |
| May 27, 5:06 PM EDT | Flash Flood Warning | RAH | Johnston, Wake | 114 min |
| May 27, 5:18 PM EDT | Severe Thunderstorm Warning | RAH | Wake | 42 min |
| May 27, 5:42 PM EDT | Tornado Warning | RAH | Johnston, Wake | 17 min |
| May 27, 5:57 PM EDT | Special Weather Statement | RAH | Franklin | 33 min |
| May 27, 6:29 PM EDT | Special Weather Statement | RAH | Nash | 31 min |
| May 27, 6:56 PM EDT | Areal Flood Warning | RAH | Wake | 109 min |
| May 27, 6:56 PM EDT | Special Weather Statement | RAH | Harnett | 34 min |
| May 27, 7:00 PM EDT | Special Weather Statement | RAH | Halifax | 60 min |
Nearby
Tornado Warnings in North Carolina, 2022Every tornado warning in 2022Tornadoes in 2022
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.